Lemsip Max Cold and Flu, Lemon, 10 Sachets, Paracetamol, Headache Relief, Sore Throat Relief, Nasal Congestion Relief, Max Strength, Fast-Acting, Medication

Price History & Forecast

No Price Data Available

Price history will appear here once data is collected from Amazon.

Price Distribution

No price data available for histogram

Take Action

Buy on Amazon

Product Description

Product Description Lemsip Max Cold & Flu Lemon contains a combination of ingredients which are effective in relieving the symptoms associated with colds and flu, including relief of aches and pains, sore throats, headache, nasal congestion and lowering of temperature. Paracetamol is a well-known painkiller (analgesic). It is effective against aches and pains, including a headache, and can also reduce a fever (antipyretic). Phenylephrine hydrochloride (nasal decongestant) reduces swelling in the passages of the nose, relieving nasal congestion and reducing the pressure which may cause a headache. How to take this medicine To be made into a hot drink. Dissolve one sachet in a mug of hot but not boiling water. Stir until dissolved. If preferred sweeten to taste with sugar, honey or your usual sweetener. It is important to drink plenty of fluids when suffering from colds and flu. *Based on sales data. For verification contact PO Box 4044 Slough SL1 0NS. **For verification contact PO Box 4044 Slough SL1 0NS RKT-M-19995. Lemsip Cold and Flu Lemon. Lemsip Max Cold and Flu Lemon. Lemsip Max All in One Lemon. Lemsip Max All in One Cold & Flu Capsules. Lemsip Max Cold and Flu Capsules. Lemsip Max Day & Night Cold and Flu Relief Capsules. Contains Paracetamol. Always read the label.Lemsip Cough for Mucus Cough & Catarrh 100mg/2.5mg/5ml Oral Solution. Contains Guaifenesin. Always read the label. Lemsip Cough for Dry Cough & Sore Throat Oral Solution. Always read the label. Ingredients Ingredients (per sachet): Paracetamol 1000mg, Phenylephrine Hydrochloride 12.2mg* Also contains: Aspartame, Lactose, Sodium and Sucrose *Equivalent to phenylephrine base 10mg. Directions Directions. How to take: For oral use. Pour one sachet of powder into a mug and fill with hot, but not boiling, water. Stir until dissolved. If preferred, sweeten to taste with sugar, honey or your usual sweetener. How much to take: Adults and children 16 years and over: 1 sachet every 4-6 hours. Do not exceed 4 sachets in 24 hours. Do not give to children under 16 years, except on medical advice. DO NOT EXCEED THE STATED DOSE. Warnings. CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any of the ingredients, if you have heart disease or high blood pressure. Safety Warning DO NOT EXCEED THE STATED DOSE. Warnings CONTAINS PARACETAMOL. Do not take with any other paracetamol-containing products. Immediate medical advice should be sought in the event of an overdose, even if you feel well. KEEP OUT OF THE REACH AND SIGHT OF CHILDREN. If symptoms persist consult your doctor. DO NOT TAKE IF: allergic to any ingredient, if you have heart disease, high blood pressure, overactive thyroid, have had a peptic ulcer, or you are taking or have taken MAOI's (antidepressants) within 14 days. Consult your pharmacist or doctor before taking if you are pregnant or breastfeeding. Manufacturer Contact Information Wellcroft House Wellcroft Road Slough Sl1 4Aq

Key Features

MAXIMUM STRENGTH FORMULA TO RELIEVE 7 SYMPTOMS - body aches & pains, reduces fever, runny nose, blocked nose, headache, sore throat.

CONTAINS PARACETAMOL AND PHENYLEPHRINE – Reduces pain and fever while clearing nasal congestion and sinus pressure.

SOOTHING HOT DRINK – Creates a soothing, warming beverage that helps relieve symptoms and keeps you hydrated.

BRITAIN'S MOST LOVED COLD & FLU BRAND*– Part of the Lemsip range known and relied upon by families for effective relief from coughs, colds and flu symptoms.

CONVENIENT 10-SACHET PACK – Perfect to keep handy in your cupboard, office, or travel bag whenever cold or flu strikes.

*Based on Nielsen sales data W.E. 14.06.25. Always read the label. For verification, Please email verify.uk@reckitt.com RT-M-tfaSTW

Product Details

Brand
Lemsip
Model
71877
Colour
Gr
Size
10 Count (pack Of 1)
Format
Personal Care
Domain
Amazon UK
Release Date
04 December 2006
Listed Since
04 December 2006
Lemsip Max Cold and Flu, Lemon, 10 Sachets, Paracetamol, Headache Relief, Sore Throat Relief, Nasal Congestion Relief, Max Strength, Fast-Acting, Medication

Price loading...

Price data last checked 13 day(s) ago - will refresh soon

Buy Now on Amazon